Publications & Works

Published journal articles indexed by SCI, SSCI, and AHCI

On spectrum of comultiplication modules

Communications In Algebra, no.50, pp.190-198, 2022 (SCI-Expanded)

On Radical Formula in Modules over Noncommutative Rings

Filomat, vol.34, no.2, pp.443-449, 2020 (SCI-Expanded)

The Radical Formula for Noncommutative Rings

UKRAINIAN MATHEMATICAL JOURNAL, vol.71, no.9, pp.1419-1428, 2020 (SCI-Expanded) identifier identifier

On Submodules of Modules over Group Rings

FILOMAT, vol.34, no.2, pp.575-582, 2020 (SCI-Expanded) Creative Commons License identifier identifier

Zariski subspace topologies on ideals

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.48, no.6, pp.1667-1674, 2019 (SCI-Expanded) Creative Commons License identifier identifier

Multiplication modules with prime spectrum

TURKISH JOURNAL OF MATHEMATICS, vol.43, no.4, pp.2000-2009, 2019 (SCI-Expanded) Creative Commons License identifier identifier

On Modules over Groups

FILOMAT, vol.30, no.4, pp.1021-1027, 2016 (SCI-Expanded) Creative Commons License identifier identifier

Articles Published in Other Journals

On generalizations of Tribonacci numbers

Montes Taurus Journal of Pure and Applied Mathematics , vol.4, no.1, pp.135-141, 2022 (Peer-Reviewed Journal)

On Prime Ideals Related to an Ideal in a Commutative Ring

Gazi University Journal of Science Part A: Engineering and Innovation, vol.8, no.4, pp.451-458, 2021 (Peer-Reviewed Journal)

Dual Zariski Topology on Comultiplication Modules

Sakarya Üniversitesi Fen Bilimleri Enstitüsü Dergisi, vol.23, no.3, pp.390-395, 2019 (Peer-Reviewed Journal) Creative Commons License

A note on graded ring with prime spectrum

Advanced Studies in Contemporary Mathematics (Kyungshang), vol.28, no.4, pp.625-634, 2018 (Scopus) identifier

On left o-prime ideals over a n on commutative ring

Advanced Studies in Contemporary Mathematics (Kyungshang), vol.27, no.1, pp.107-113, 2017 (Scopus) identifier

Refereed Congress / Symposium Publications in Proceedings

A Note on Prime Submodules

3. International Mediterranean Symposium, Mersin, Turkey, 31 October - 02 November 2019, pp.262-266

A Note on Prime Ideals

3. International Mediterranean Symposium, Mersin, Turkey, 31 October - 02 November 2019, pp.258-261

Dual Zariski Topology related to Ideals of a Ring

The 2nd Mediterranean International Conference of PureApplied Mathematics and Related Areas, Paris, France, 28 - 31 August 2019

A Generalization of Prime Ideals in a Commutative Ring

The 2nd Mediterranean International Conference of PureApplied Mathematics and Related Areas, Paris, France, 28 - 31 August 2019

On The Relations Between Subgroups And Ideals

International Conference on Numerical Analysis and Applied Mathematics (ICNAAM), Rhodes, Greece, 13 - 18 September 2018, vol.2116 identifier identifier

On One-sided Prime Submodules

The Mediterranean International Conference of Pure Applied Mathematics and Related Areas, Antalya, Turkey, 26 - 29 October 2018, pp.239-242

On Relations between Subgroups of a Group and Submodules of a Module over Group Rings

The Mediterranean International Conference of Pure Applied Mathematics and Related Areas, Antalya, Turkey, 26 - 29 October 2018, pp.235-238

The Relationships Between Graded Ideals and Subspaces

1ST INTERNATIONAL CONFERENCE ON MATHEMATICAL AND RELATED SCIENCES (ICMRS), Antalya, Turkey, 30 April - 04 May 2018, vol.1991 identifier identifier

The Relationships between Ideals and Subspaces

III. International Symposium on Multidisciplinary Studies (ISMS 2017), Ankara, Turkey, 10 - 11 November 2017, pp.157

The Characterization of A Module Through Prime Submodules

III. International Symposium on Multidisciplinary Studies (ISMS 2017), Ankara, Turkey, 10 - 11 November 2017, pp.158

The Characterization of A Ring Through Prime Ideals

III. International Symposium on Multidisciplinary Studies (ISMS 2017), Ankara, Turkey, 10 - 11 November 2017, pp.159

On The Complement Zariski Topology of Ideals

2nd International Conference on Advances in Science (ICAS 2017), İstanbul, Turkey, 13 - 15 September 2017, pp.315

On the Complement Zariki Topology of ideals

Inter. Conf. On Adv. In Sci (ICAS2017), 13 - 15 September 2017

The Relationships between Prime Ideals and Prime Submodules

2nd International Conference on Advances in Science (ICAS 2017), İstanbul, Turkey, 13 - 15 September 2017, pp.314

On Strongly Nilpotent Elements

2nd International Conference on Advances in Science (ICAS 2017), İstanbul, Turkey, 13 - 15 September 2017, pp.313

Zariski Subspace Topologies Associated with Ideals

The 30th International Conference of The Jangjeon Mathematical Society (ICJMS 2017), Cezayir, Algeria, 12 - 15 July 2017, pp.155-157

Değişmesiz Halka Üzerinde Asal İdealin Bir Genellemesi

12. Ankara Matematik Günleri (AMG 2017), Ankara, Turkey, 25 - 26 May 2017, pp.56

On A Generalization of Prime Submodules

International Conference on Mathematics and Engineering, İstanbul, Turkey, 10 - 12 May 2017, pp.192

On A Generalization of Prime Ideals

International Conference on Mathematics and Engineering, İstanbul, Turkey, 10 - 12 May 2017, pp.191

The Structure of some Topologies on a Module

International Conference on Numerical Analysis and Applied Mathematics (ICNAAM), Rhodes, Greece, 19 - 25 September 2016, vol.1863 identifier identifier

The Structure Of Some Topologies On A Module

14TH INTERNATIONAL CONFERENCE OF NUMERICAL ANALYSIS AND APPLIED MATHEMATICS (ICNAAM 2016), Rodos, Greece, 19 - 26 September 2016, pp.1

O-asal Alt Modül Üzerine

29. Ulusal Matematik Sempozyumu, Mersin, Turkey, 28 - 31 August 2016, pp.48

O-asal ideal Üzerine

29. Ulusal Matematik Sempozyumu, Mersin, Turkey, 28 - 31 August 2016, pp.48

Bir Grup Üzerindeki Modüller Üzerine

28. Ulusal Matematik Sempozyumu, Antalya, Turkey, 7 - 09 September 2015, pp.77

Değişmesiz Halka Üzerindeki Bir Alt Modülün Radikali

28. Ulusal Matematik Sempozyumu, Antalya, Turkey, 7 - 09 September 2015, pp.82

On Modules Over A Group

The 28th International Conference of The Jangjeon Mathematical Society (ICJMS2015), Antalya, Turkey, 15 - 19 May 2015, pp.110

On The Radical of a Submodule over a Noncommutative Ring

The 28th International Conference of The Jangjeon Mathematical Society (ICJMS2015), Antalya, Turkey, 15 - 19 May 2015, pp.106

On the radical of a submodules over a noncommuatative ring

28.Internatianal Conferance of Jangjeon Math .Soc., 15 - 19 May 2015

On the clasical Zariky Topology over prime Spectrum of a module

28.Internatianal Conferance of Jangjeon Math .Soc., 15 - 19 May 2015

On the weakly Second Spectrum of a module

28.Internatianal Conferance of Jangjeon Math .Soc., 15 - 19 May 2015